Doklady Mathematics

, Volume 74, Issue 3, pp 883–886

Some spectral properties of a boundary value problem with a spectral parameter in the boundary condition

  • N. B. Kerimov
  • Z. S. Aliev
Mathematics

DOI: 10.1134/S106456240606024X

Cite this article as:
Kerimov, N.B. & Aliev, Z.S. Dokl. Math. (2006) 74: 883. doi:10.1134/S106456240606024X

Copyright information

© Pleiades Publishing, Inc. 2006

Authors and Affiliations

  • N. B. Kerimov
    • 1
  • Z. S. Aliev
    • 2
  1. 1.Institute of Mathematics and MechanicsNational Academy of Sciences of AzerbaijanBakuAzerbaijan
  2. 2.Baku State UniversityBakuAzerbaijan